# SDR USAA200512003

- Difficulty date: December 1, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 44,696 hours, 30,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.015"DEEP WEAR 3" LONG AT STA 980 (ON PREVIOUS REPAIR DOUBLER).   REPAIR:  INSTALLED DOUBLER AND TRIPLER PER EA 97175
